# SDR CALA2012111300795

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11223
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 500A BETWEEN STRINGERS 8 AND 9R CRACKED AT AIR CONDITIONING OUTLET ATTACH BRACKET.  REF STEP 7 OF EA 5310-04716 REV D.  FRAME 500A R BETWEEN STRINGERS 8 AND 9 HAS BEEN REPAIRED IAW EA 5310-04716 REV D OP1.
